# SDR SWAA2021021143551

- Difficulty date: January 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS747 TO BS847 AT LEVEL STR25L AND WL156.5 AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE SECTION LOC FROM BS 747 TO BS 847 AT LEVEL STR 25L AND WL 156.5 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; 51-10-02 ITEM 9; DWG #146A7500 AND SRM B737-700 53-00-53-2R-6 REPAIR 6 DUE TO EVALUATED CORROSION AND FOUND OUT OF LIMITS IAW SRM B737-700 53-00-53-1A-2 TABLE 101; PARAGRAPH 4A(2) DETAIL C FIG 103. MATERIAL USED PN BAC1496-377 7075 T62 PO 162469
